

# **Kwun Tong Government Secondary School Toastmasters Youth Leadership Programme 2018**

The Fifth Meeting
Date: 10 November 2018 (Saturday)

Time: 10 a.m. – 12 noon

Venue: Room 308 (Geography Room)

**Meeting Theme: Sports and leisure activities** 



Time	Event	Speaker	Duration
10:00	Get Together	Members & Guests	5 mins
10:05	Opening Remarks	Ivan Lui (VP YLP KTGSS)	2 mins
10:07	Toastmaster of the Meeting Introduction of the Meeting and Facilitators	Samuel Chan (President YLP KTGSS)	5 mins
10:12	Word of Today: Health	Thomas Ma (Teacher Advisor)	3 mins
10:15	Workshop Vocal variety	Herman Tsui (South Horizon TMC)	25 mins
10:40	Prepared Speech My best school day Take action in education Be a positive thinker Trust yourself Be a successful person Basketball From no to yes Table Topics x 4	Cody Kwok Ivan Lui Bosco Wong Charlie Mai Gigi Tsang Roy Ching Alvin Choy Tobby To (SAA YLP KTGSS)	14 mins 8 mins
11:02	Break	(SAA ILI KIGSS)	10 mins
11:12	Table Topics Evaluation	,	4 mins
11.12	Odd Even	Zoe Miao Wendy Ling	IIIIII
11:16	Speech Evaluation	Eric Wong, ACB ALS (HK Achievers TMC) Tom Lin Eric Yang Brandon Cheung	
11:21	Ah-Counter's Report	Jacky Mai 2 mins William Tsoi	
11:23	Timer's Report	Kenny Kung 2 mins Sam Lui	
11:25	Language Evaluator's Report	Thomas Ma (Teacher Advisor)	5 mins
11:30	General Evaluator	Winnie Che 10 mins (Centraler TMC)	
11:40	Appreciation and Closing Remarks	Ivan Lui (VP YLP KTGSS)	2 mins
11:42	Meeting Adjourned	Members & Guests	

### What do we achieve in Toastmasters?

Joining the Youth Leadership Programme is a great way to enhance your skills in public speaking and leadership. It also offers you an opportunity to build your confidence and self-esteem. Before attending the YLP meetings, you have to prepare a speech and practise presenting it based on the skills you have learnt at the workshops. At the YLP meetings, apart from the prepared speech, you will also practise your 'quick thinking' skills during Table Topics sessions. To further enrich the learning experience, members will take turns to take up different roles, such as Timer, Ah-Counter and Evaluator.

## Ret's learn, excel and have fun at YRZ.

Prepared Speech Timing	Table Topics Timing
Required: 3 to 4 minutes	Required: 1 to 1 minute 30 seconds
Green: at 3 minutes	Green: at 1 minute
Yellow: at 3 minutes 30 seconds	Yellow: at 1 minute 15 seconds
Red: at 4 minutes. Signal remains displayed until the speech ends	Red: at 1 minute 30 seconds. Signal remains displayed until the speech ends

## Kwun Tong Government Secondary School Youth Leadership Programme 2018

Advisors	Executive Committee
Chief Teacher Advisor: Ms Luk Kit Yee Ada	President: Samuel Chan 4A
Teacher Advisor: Mr Ma Yuk Tong	Vice President: Ivan Lui 4A
_	Secretary: Ivan Lui 4A
	Sergeant at Arms: Tobby To 2D

### Schedule of Year 2018 - 2019

29 September	Demo meeting	10 November	Fifth meeting
6 October	Second meeting	24 November	Sixth meeting
13 October	Third meeting	1 December	Seventh meeting
27 October	Fourth meeting	15 December	Speech Contest